# SDR AALA202101059012

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 32,777 hours, 13,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE PACK AT DOOR 2R NEEDS TO BE SECURED.  INSPECTED SLIDE PACK AT DOOR 2R, NO PROBLEMS WITH PACK EXTRA AMOUNT HANGING OUT, RE STUFFED PACK.  OPERATIONS CHECK GOOD, PER AMM 52-20-00.
